# SDR ASAA1179325

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 39,773 hours, 18,020 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278211
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE WIGGLE PLATE IS CRACKED AT RSS270.  REMOVED AND REPLACED WIGGLE PLATE IAW B737 700 SRM 51 40 02, 51 30 01, 51 40 05, B737 700 AMM 51 21 99 300 801 BOEING DWG 115A2782 115A2793.
